# SDR RAIA201601100001

- Difficulty date: January 10, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 39,480 hours, 35,640 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss
- Condition: Failed
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

115 VAC BUSS FAIL AND GPWS, TERRAIN AND WINDSHEAR INOPERATIVE.  RESET 115 AC SYSTEM AND OPS CHECK GOOD.
